I got Nexplanon back early in December 2017, and now (2/4/18) I have a brown almost muddy discharge coming from my vagina. It does not have a smell and when I touch it, it almost feels like jello, it’s not sticky or runny it’s clumpy. I did have a period last month January but it was short and I have been getting cramps lately but no period yet for February. I just get nervous and I need to ensure nothing is wrong.
Hi, I have had my Nexplanon since August 3rd 2016 and I am experiencing the same symptoms now. They started late last year. I am not sexually active in any form so I know it's not an STD. I also have cramps, vaginal burning sensation and burning when I pee as well. Did you see a doctor? what did they say? Have you found any answers to your questions at all? Please let me know
You might be experiencing a yeast infection. Yeast infections will create white or brown thickish discharge, orderless, and irritation on your outer vulva, having sex will only make it worse!!! Yeast infections are treated with Monistat which can be found at your local pharmacy, Walmart etc. Untreated could increase to VB Vaginal Bacteria which does smell. Unfortunately the yeast infection is likely to return because the of the hormonal imbalance and the increase in mucus in your cervix the Nexplanon is creating. We are the unlucky ones with this side effect. My problems started exactly a year after I had my Nexplanon placed. I had twice back to back and went to see my doctor received a over the mouth medicine, which worked great but it came back, decided its not worth the troubles. I have removed it in hopes of everything going back to normal.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2014 • 2 answers
Updated 4 Apr 2015 • 2 answers
Updated 18 Nov 2015 • 1 answer
Updated 8 Apr 2017 • 1 answer
Updated 14 Sep 2016 • 2 answers